Exact String Solutions in 2+1-Dimensional De Sitter Spacetime

Vega, HJD, Mikhailov, AV and Sanchez, N (1993) Exact String Solutions in 2+1-Dimensional De Sitter Spacetime. Theoretical and Mathematical Physics, 94 (2). 166 - 172. ISSN 0040-5779

Abstract

Metadata

Authors/Creators:
  • Vega, HJD
  • Mikhailov, AV
  • Sanchez, N
Copyright, Publisher and Additional Information: (c) 1993, Springer Verlag. This is an author produced version of a paper published in Theoretical and Mathematical Physics. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: February 1993
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 14 Aug 2013 11:22
Last Modified: 17 Jan 2018 02:37
Published Version: http://dx.doi.org/10.1007/BF01019328
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/BF01019328
Related URLs:

Share / Export

Statistics